MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JOURNEY; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION JOURNEY; WIRE, GUIDE, CATHETER
Model Number 39700
Medical Device Problem Codes Difficult to Remove (1528); Failure to Advance (2524)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/02/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that removing difficulty occured.A target lesion was located at anterior tibial artery.A 300cm 1 pk journey guidewire was advance, but failed to cross the lesion.However, the journey guide wire was placed to the dosalis pedis artery during the procedure, the wire was not able to enter the lesion anymore, and the wire was caught by a heavy calcified lesion during the wire retrieval.The procedure was completed with same use device.No patient complications were reported and the patient's status was stable.

Brand Name
JOURNEY
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8337270
Report Number2134265-2019-01252
Device Sequence Number2357594
Product Code DQX
UDI-Device Identifier08714729789840
UDI-Public08714729789840
Combination Product (Y/N)N
PMA/510(K) Number
K081021
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/25/2020
Device Model Number39700
Device Catalogue Number39700
Device Lot Number22524254
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2019
Initial Report FDA Received Date02/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1